# SDR AALA981631

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1098
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK COMING FROM FASTENER 12 INCHES FORWARD OF STATION 1110 AT NR 2 ENGINE INTAKE DOG HOUSE STRINGER NR 1.  CUT OUT DAMAGE SKIN PER SRM 53-30-3 PAGE 12 AND INSTALLED DOUBLER PER BOEING S/B 727-53AD204.  (M)
